# SDR QXEA200700045

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 13,864 hours, 10,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FIRE SYSTEM FAULT STATUS MESSAGE APPEARED INTERMITTENTLY.  MAINTENANCE FOUND A RIGHT ENGINE FIRE LOOP A MESSAGE IN THE MDC.  PLACED ON MEL 26-00-1, RSI 268959.  AIRCRAFT RETURNED TO SERVICE.
